# SDR DU4R2009309

- Difficulty date: February 10, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N868AN
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- Aircraft time: 51,617 hours, 19,877 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Beam
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 381002  N/R 36157 DURING SCHEDULED INSPECTION, FOUND LT WING REAR SPAR TO MLG SUPPORT BEAM HAS CORROSION AROUND AFT ATTACH BOLT HOLE.
